Fertility Network UK
12,762 members20,677 posts

Progesterone feelings

Is anyone else taking progesterone after their ET? I'm an emotionally intense person but normally very grounded and optimistic, so I can't help thinking that some of my irrational thoughts and mood swings are caused by the progesterone medication. It makes me feel crazy! Anyone else experienced this?

I also have really high hormones normally.

8 Replies
oldestnewest

Hi KiraJean. The progesterone you are using, works on the pituitary gland, and hypothalamus gland in the brain. Common side effects of using progesterone can cause emotional problems, as it puts you into a bit of a menopausal state prior to stimulation. All perfectly natural reactions, so hopefully when you come to the end of the course you will soon feel more your normal self again. Good luck. Diane

1 like
Reply

Yes indeed I think most of us are on some form of progesterone after ET and it contributes to the crazy 2ww feelings.

I'm still having the odd hot flush, got a feeling like a cold is coming on, very moody and sometimes nauseous. This could be the progesterone or pregnancy but probably progesterone. When's your test day? Mines 27th x

1 like
Reply

Mine is 29th. Not long now! I'm not having any pregnancy symptoms, perhaps the occasional twinge in my abdomen, but plenty of turbulent feelings! I'm wishing you luck Emma! I do hope it is good news for you. Xx

Reply

Mine are probably progesterone symptoms! I've not done well with any of the drugs.

It's hard not to be snappy with the rollercoaster of emotions.

Good luck to you too.

1 like
Reply

I fell out with a few of my friends while on it as my reactions to any given incident were so exaggerated!! I'm emotional normally but it was on another level with the progesterone!! This doesn't help your symptoms but be reassured that u r normal

Good luck xxx

1 like
Reply

Thank you! That is very reassuring! ☺

1 like
Reply

I hear ya! It's turned me crazy!!! One minute I'm fine .. Next I'm shouting and crying and all sorts!! Strange medication! But it works 😬😬x

1 like
Reply

That is me exactly! I think it is weird the doctor never warned me about this. I guess people must react differently to it.

Reply

You may also like...